Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The Mathematics of Measuring Self-Delusion

Kristopher Tapp
Math Horizons
Vol. 20, No. 4 (April 2013), pp. 5-9
DOI: 10.4169/mathhorizons.20.4.5
Stable URL: http://www.jstor.org/stable/10.4169/mathhorizons.20.4.5
Page Count: 5
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
The Mathematics of Measuring Self-Delusion
Preview not available

Abstract

Abstract Confusion around conditional probabilities calls into question several decades of psychology research.

Page Thumbnails